# SDR SWAA2021083010705

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 47,831 hours, 24,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 14-17abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14 ABC AND 17 ABC EMERGENCY LIGHTS INOP / [01] SEE ITEM TTG8Q0069MXX(M1670 BATTERY REPLACEMENT). OPS CHECK ROW 14ABC AND 17ABC EMERGENCY LIGHTS OK. REF AMM 33-51-00.
